Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homoclinic orbits for a class of discrete periodic Hamiltonian systems
HTML articles powered by AMS MathViewer

by Qinqin Zhang PDF
Proc. Amer. Math. Soc. 143 (2015), 3155-3163 Request permission

Abstract:

In this paper we establish new criteria for the existence of nontrivial homoclinic orbits to a class of discrete Hamiltonian systems. Our results do not need to suppose that the system satisfies the well-known global Ambrosetti-Rabinowitz superquadratic assumption.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58E05, 70H05
  • Retrieve articles in all journals with MSC (2010): 58E05, 70H05
Additional Information
  • Qinqin Zhang
  • Affiliation: College of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, People’s Republic of China
  • Email: qinqin.zhang0413@gmail.com
  • Received by editor(s): November 18, 2012
  • Received by editor(s) in revised form: December 4, 2012
  • Published electronically: March 18, 2015
  • Additional Notes: This project was supported by the Doctoral Program Foundation of the Ministry of Education of China (20104410110001).
  • Communicated by: Yingfei Yi
  • © Copyright 2015 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 3155-3163
  • MSC (2010): Primary 58E05; Secondary 70H05
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12107-7
  • MathSciNet review: 3336639